| Model Number |
2120 |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: 2025 was the year of the reported event but the exact day/month were not provided.H3: the device was received for evaluation.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.Visual and functional tests were performed, and a bad downstream occlusion (dso) sensor was found.The dso sensor was replaced to fix the issue.
Event or Problem Description
The device was returned due to the cassette sensor reportedly being defective.The results of the investigation found and confirmed that the device had a bad downstream occlusion (dso) sensor.There was no patient involvement.